# SDR CHQA200500002

- Difficulty date: January 11, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 649 hours, 506 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A LAV SMOKE WARNING MESSAGE APPEARED ON EICAS.  A SHORT TIME LATER A ODOR AND HAZE WERE NOTED IN THE COCKPIT.  AFTER ACCOMP CABIN FIRE AND SMOKE PROCEDURES, EICAS MESSAGE WENT AWAY ALONG WITH THE ODOR AND HAZE.  THE F/A CHECKED THE LAV AND BAG COMPT AND FOUND TO TRACE OF SMOKE OR FIRE.  AN EMERG WAS DECLARED, THE PLANE RETURNED TO FIELD W/O INCIDENT.  MX INSPECTED THE LAV FOR EVIDENCE OF SMOKE AND NONE WAS FOUND.  SET UP THE A/C IN SAME CONFIGURATION AS IT WAS FOR TAKEOFF AND DID MAX POWER RUNS.  THE A/C CHECKED OK NO ODORS NOTED.  A TEST FLT WAS PERFORMED TO VERIFY NO FURTHER PROBLEMS.  NO SMOKE OR ODOR WAS NOTED DURING THE TEST FLT AND THE A/C WAS RETURNED TO SERVICE.
